I just started taking Elavil again after about 5 years and Im not so sure about it. I was prescibed it for chronic stomach pain..ya know because i have crohns and all haha. Well I have only taken it a few times and I take it at bedtime and I have had the WORST time falling asleep the nights I have taken it. Its hard to explain the feeling I get but I lay in bed for AT LEAST 2 hours before I fall asleep and while I am laying there like my ENTIRE body feels wierd. Like my muscles will tense up and then un-tensing. it makes me wanna SCREAM!!!
Has anybody had a similar experience or have any advice?
20 yr old female, dx'd in 02, struggled for a year with controlling this retarded disease. Finally got on Remicade(miracle drug for me-at the time) was in remission until summer of 09. Remicade stopped working, switched to Humira. Had my first surgery, half the colon and some of the small intestine removed. developed abscesses. it was messy. Currently on no Crohns meds, going to probably start the Humira again soon.